# SDR P5CA2017053000147

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 10,654 hours, 2,600 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT AND RT WING ANTI-ICE VALVES DO NOT OPEN WHEN SELECTED ON.  PERFORMED WING ANTI-ICE SYS TEST, PASSED IAW AMM 30-11-00.
